# SDR AU980884

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hamstd 43D50
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6951A20
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADE LEADING EDGE CRACKED FROM STN 44 TO THE BLADE TIP.  CRACK LENGTH 304.8MM (12 INCHES).  INSPECTION OF THE OTHER TWO BLADES FOUND SIMILAR, BUT SMALLER CRACKS.  CRACKING WAS CONFIRMED USING DYE PENETRANT AND EDDY CURRENT INSPECTION.  FOUND DURING INSPECTION IAW AD/DNS/10 AMDT 1.
